# SDR 2012FA0000457

- Difficulty date: December 30, 2011
- Submitted: July 5, 2012
- Operation: General aviation
- Aircraft: N3803B
- Make and model: Beech C24R
- Aircraft serial: MC747
- Aircraft time: 3,053 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1693800571
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT MLG UP-LOCK ACTUATOR FAILED AND WOULD NOT RELEASE THE LANDING GEAR UP-LOCK HOOK, PREVENTING THE RT MLG FROM EXTENDING.
